# SDR USAA970105

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 38,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .75 INCH CRACK STATION 727 BETWEEN STRINGER 14L AND 15L SKIN.  INSTALLED REPAIR DOUBLER, REPAIRED PER SRM 53-30-3 FIG 9 AND 17.  (M)
